# SDR SWAA063591

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 31,288 hours, 25,713 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CORRODED AT BS 747, STR 28L.  REPAIRED SHEAR TIE PER SRM.
